Allegra Adult 12-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 60 mg Fexofenadine HCI Antihistamine Pill, 12-Count
- INCLUDES: One (1) 12-count pack of Allegra Adult 12-Hour Allergy Relief Tablets, Non-Drowsy Allergy Medicine
- 12-HOUR RELIEF: Take Allegra antihistamine pill day or night for 12 hours of relief from your worst allergy symptoms
- NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference
- FAST-ACTING: Allegra 12-hour allergy medicine starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
- INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for seasonal outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
- ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines
| Product Benefits | Eye Care, Allergy Control, Back Pain Relief |
| Expiry Date | Apr 2027 |
| Item Dimensions L X W X H | 4.56 X 1.02 X 2.83 Inches |
| Specific Uses For Product | Sinus Pressure |
| Product Type | Medication |
| Item Weight | 0.02 Pounds |
| Brand | Allegra |
| Ingredients | Fexofenadine Hci-60 Mg |
-
Save 10% when you buy two or more items.
-
Get 5% off your next purchase.
-
Enjoy free delivery on orders above CA$ 250.
-
Orders are processed and shipped from Toronto.
3-6 days (Domestic)
30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.
SKU |
BRSWIZT7DMGQYAL6 |
Category |
Health Care , Over-the-Counter Medication , Allergy, Sinus & Asthma , Allergy Medicine |
Tags |
For your allergy symptoms, nothing works faster* than Allegra Adult 12-Hour Allergy Relief Tablet. Allegra allergy relief medicine starts working in one hour to give you round-the-clock relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. One pill provides 12-hours of allergy relief that doesn’t make you drowsy and affect your normal brain function. Take up to two pills daily for a full day of symptom relief. Each tablet is formulated with active ingredient fexofenadine to provide powerful relief from outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander. Stock up on Allegra 12-Hour Tablets for fast*, effective allergy relief. *Starts working in one hour.
Important information
Safety Information
Keep out of reach of children. Store at room temperature.
Indications
Allergy Symptons
Ingredients
Fexofenadine HCI - 60 mg
Directions
Adults 18 Years and older: This product is to be used once a day (every 24 hours), every day for 14 days. It may take 1 to 4 days for full effect, although some people get complete relief of symptoms within 24 hours.
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
4.56 x 1.02 x 2.83 inches; 0.32 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.









